Skip to Content

After taking oxycodone for a while can you suddenly become alergic?

Responses (1)

kaismama 1 Dec 2015

You could but you also have to consider, didn't you just get a new prescription? Are they made by the same company as always? Because the filler could have been changed.

BrokeHomey 2 Dec 2015

Amen to that! Pay close attention also, just because the pill is the same color and similar shape, there is and will be a difference, as i found out with both Adderall and my hydrocodone scripts. Some people dont notice a difference they say but in my case when they substitute from my normal i find them to make me nausea's, dull and less effective. It usually when they run out of 1brand/maker they will sub it and the pharmacy should let you know at purchase. It makes me nervous when they sub my meds and the maker is out of Mexico or India but thats just me. Good luck... Broke Homey

Tmcg71 7 Dec 2015

The question is what is ur new med cuz when taking new meds if u never took before u might just be getting sick cuz u never took it before it will stop in a couple of days once ur body gets use to the new drug one other thing they upped ur milligram on this and ur body has to get use to it

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions